Alert archive / New Jersey / Areal Flood Advisories in 2017
Areal Flood Advisory 1, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood advisory at Mar 14, 2017, 5:57 AM EDT for 9 counties in New Jersey; 5 counties in Maryland; Kent County, New Castle County, Sussex County, Delaware. It was in force for 3 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 14, 2017, 5:57 AM EDT (09:57 UTC)
- Expired
- Mar 14, 2017, 9:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ
The radar
The Dover AFB radar (KDOX), 36 km from the middle of the area, began a volume at 09:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 10.0 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 866 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 499 m²/s²
- 0-3 km storm-relative helicity
- 849 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
547
WGUS81 KPHI 140957
FLSPHI
Flood Advisory
National Weather Service Mount Holly NJ
557 AM EDT TUE MAR 14 2017
DEC001-003-005-MDC011-015-029-035-041-NJC001-005-007-009-011-015-025-
029-033-141300-
/O.NEW.KPHI.FA.Y.0001.170314T0957Z-170314T1300Z/
/00000.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Sussex DE-New Castle DE-Kent DE-Talbot MD-Queen Anne's MD-
Caroline MD-Kent MD-Cecil MD-Ocean NJ-Camden NJ-Atlantic NJ-
Cumberland NJ-Salem NJ-Gloucester NJ-Cape May NJ-Burlington NJ-
Monmouth NJ-
557 AM EDT TUE MAR 14 2017
The National Weather Service in Mount Holly NJ has issued a
* Flood Advisory for Minor Flooding in Poor Drainage Areas for...
Northwestern Sussex County in southern Delaware...
Southern New Castle County in northern Delaware...
Kent County in central Delaware...
Talbot County in eastern Maryland...
Queen Anne's County in northeastern Maryland...
Caroline County in eastern Maryland...
Kent County in northeastern Maryland...
Southeastern Cecil County in northeastern Maryland...
Ocean County in southern New Jersey...
Camden County in southern New Jersey...
Atlantic County in southern New Jersey...
Cumberland County in southern New Jersey...
Salem County in southern New Jersey...
Gloucester County in southern New Jersey...
Cape May County in southern New Jersey...
Burlington County in southern New Jersey...
Southern Monmouth County in central New Jersey...
* Until 900 AM EDT
* At 554 AM EDT...Doppler radar indicated bands of heavy rain that
will cause pockets of minor flooding. Overflowing poor drainage
areas will result in minor flooding in the advisory area,
especially where it snowed 1 to 3 inches earlier this morning.
* Some locations that will experience flooding include...
Toms River, Wilmington, Vineland, Atlantic City, Dover, Millville,
Bridgeton, Middletown, Easton, Ocean City, Gloucester City, Cape
May, Centerville, Cumberland, Lakewood, Cherry Hill, Jackson,
Evesham and Mount Laurel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Advisory means river or stream flows are elevated...or
ponding of water in urban or other areas is occurring or is imminent.
&&
LAT...LON 3965 7412 3891 7486 3893 7500 3915 7493
3916 7515 3930 7536 3939 7548 3884 7518
3865 7615 3876 7622 3872 7630 3878 7629
3867 7634 3868 7634 3901 7631 3901 7618
3922 7625 3937 7611 4013 7473 4014 7401
$$
DragWhat forecasters said that day
The local office's own words before this areal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood advisory went out at Mar 14, 4:06 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Mar 14, 4:06 AM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
406 AM EDT Tue Mar 14 2017
.SYNOPSIS...
Coastal low will lift near our coast through the day today before
lifting through New England this evening. A strong northwest flow
follows Wednesday into Thursday. High pressure then builds across
the region on Friday. Another storm system should move southeast
into southern New England Saturday followed by high pressure by next
Monday.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Major coastal storm will continue to track northeast along the mid-
Atlantic coast today. The 00Z models trended further west with the
track, and this is also verifying per WPC/MSAS analysis. Surface
observations coupled with 88D's indicate the changeover line moving
north into the I-95 corridor, with snow changing to sleet in Philly
as of 07Z. This line is expected to straddle the NJ Turnpike/I-95
corridor through late morning, then move east into the afternoon.
This will lead to quite a variability in snowfall across our region,
with a sharp gradient in the vicinity of the NJ Turnpike/I-95. Our
latest forecast has reduced snowfall amounts south and east of here,
generally by 1-3 inches, with little change to the north and west.
As a result, we have converted the Winter Storm Warning to a Winter
Weather Advisory for portions of southern NJ/Delmarva. The Blizzard
Warning remains in effect for portions of eastern PA and northern
NJ, where a very high impact event is unfolding. Further east along
the Atlantic oceanfront, the High Wind Warning remains posted. The
snow will gradually taper down south to north late this afternoon
and into this evening.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
A few snow showers are possible, but less than one inch additional
snowfall accumulation. Temperatures will average around 10 degrees
below normal tonight, which will be compounded by gusty winds, with
the apparent temperatures in the single digits to lower teens. The
gusty winds will lead to continued blowing and drifting of snow,
especially northwest of the NJ Turnpike/I-95.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Wednesday...the upper level shortwave trough digging on the back
side of the departing low will slide over our region through the
day. As a result, could see another day of windy conditions.
Additionally, with the lift from the trough and a fetch from the
Great Lakes, there is some chance of snow showers through the
day. Moisture will be a bit limited though, so any new snow
amounts should be light.
Thursday and Friday...surface high briefly builds over the
region before shifting off shore, leading to dry conditions.
Thursday will remain well below normal, but we could see a
modest warming trend by Friday as the high shifts east, bringing
southwesterly low level flow.
Friday night through Saturday...the next low moves across the
Great Lakes Region bringing a warm front followed by a cold
front to our region. That will bring the next chance for precip
to our area, some of which could be snow along and behind the
cold front.
Sunday...low lifts away leaving us in a dry and cold pattern
once again.
&&
.AVIATION /08Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Widespread MVFR and IFR conditions are expected to continue
through at least 18Z. A complicated precipitation type will be
observed at KILG, KPHL, KPNE, KMIV, KACY, and possibly KTTN.
These sites could see several hours through 15Z of a mix of sn
and sleet or fzra. After 15Z, these sites should see a
transition back to all snow. KABE and KRDG should see all snow.
Precipitation should begin to taper off after 18Z. As it does
so, we should see a gradual improvement in conditions.
Very windy conditions will be possible through 18Z, especially
at KACY and KMIV. Winds will taper off through the afternoon,
but should stay breezy through the day.
Outlook...
Wednesday...Conditions are expected to gradually
improve to VFR conditions. Some MVFR conditions possible with
snow showers. Northwest wind gusts up to 35 kt.
Wednesday night through Friday...mostly VFR conditions expected.
Friday night and Saturday...There is a chance for snow or a
rain/snow mix reducing conditions to MVFR or lower.
&&
.MARINE...
Storm force winds expected across the Atlantic coastal waters, and
lower Delaware Bay. Upper Delaware Bay is expected to have strong
gale force conditions. The Storm Warning and Gale Warning were left
unchanged. Strong SCA or low end Gale force conditions may linger
into Tuesday night.
Outlook...
Wednesday through Thursday...SCA conditions are expected to
continue through this period. Some gale force gusts are possible
on the coastal waters Wednesday and Wednesday evening.
Friday and Saturday...winds should drop below SCA criteria early
in the day on Friday, and should stay below criteria on
Saturday. Seas on the coastal waters may build near 5 ft on
Saturday, but confidence is below average.
&&
.TIDES/COASTAL FLOODING...
A Coastal Flood Warning remains in effect from 7:00 AM until 3:00 PM
today for coastal areas of New Jersey and Delaware, including the
back bays, Raritan Bay and Delaware Bay. A Coastal Flooding Advisory
is in effect for New Castle County, Delaware and Salem County, New
Jersey from 11:00 AM until 3:00 PM.
Low pressure located over eastern North Carolina early this morning
is forecast to intensify rapidly as it moves to the waters off
Delaware and New Jersey today. An onshore flow will strengthen with
sustained gale force winds and gusts in excess of 50 knots expected.
We will continue to go a bit above the consensus of most of the
guidance to account for the effects of the rapidly strengthening low.
The very strong onshore flow will result in a good deal of wave
action that will enhance the coastal flooding and will cause
significant beach erosion.
Minor flooding is anticipated for the far upper Delaware Bay and the
far lower tidal Delaware River.
We are not expecting any tidal flooding issues on the upper eastern
shore of Chesapeake Bay.
Some lingering minor coastal flooding is possible around Tuesday
night's high tide.
&&
.CLIMATE...
March 14 daily records pcpn related and snowfall.
For what its worth some of this storms pcpn will occurred
yesterday evening. Thus, the liquid water equivalent values
will be difficult to exceed. The daily snowfall records may be
easier to exceed.
ACY 1.57 - 1884 0.9-1904
PHL 1.56 - 1956 4.7-1999
ILG 1.65 - 1956 2.0-1999
ABE 1.32 - 1997 8.4-1958
TTN 1.56 - 1956
GED 2.33 - 1993
RDG 1.68 - 1913
MPO 2.04 - 1993
Record lows the 16th and 17th... it could be close for several of
these stations.
16TH 17TH
ACY 15-1992, 1893 14-1885
PHL 16-1916 10-1885
ILG 10-1991 14-1911
ABE 11-1993 13-1967
TTN 13-1916 11-1916
RDG 10-1993 7-1900
MPO 0-1916 12-1916
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Blizzard Warning until 6 PM EDT this evening for PAZ054-055-
060>062-101>106.
Winter Storm Warning until 6 PM EDT this evening for PAZ070-
071.
NJ...Blizzard Warning until 6 PM EDT this evening for NJZ001-
007>010-012>015.
Coastal Flood Warning from 7 AM this morning to 3 PM EDT this
afternoon for NJZ012>014-020>027.
Winter Weather Advisory until 6 PM EDT this evening for NJZ021-
022-027.
High Wind Warning until 6 PM EDT this evening for NJZ020-
022>027.
Winter Storm Warning until 6 PM EDT this evening for
NJZ016>020-026.
Coastal Flood Advisory from 11 AM this morning to 3 PM EDT
this afternoon for NJZ016.
DE...Coastal Flood Warning from 7 AM this morning to 3 PM EDT this
afternoon for DEZ002>004.
Winter Storm Warning until 6 PM EDT this evening for DEZ001.
High Wind Warning until 11 AM EDT this morning for DEZ003-004.
Coastal Flood Advisory from 11 AM this morning to 3 PM EDT
this afternoon for DEZ001.
Winter Weather Advisory until 4 PM EDT this afternoon for
DEZ002.
MD...Winter Storm Warning until 6 PM EDT this evening for MDZ008.
Winter Weather Advisory until 4 PM EDT this afternoon for
MDZ012-015-019-020.
MARINE...Storm Warning until 1 PM EDT this afternoon for ANZ431-450>455.
Gale Warning until 6 AM EDT Wednesday for ANZ430.
&&
Synopsis...Drag/Johnson
Near Term...Franck
Short Term...Franck
Long Term...Johnson
Aviation...Franck/Johnson
Marine...Franck/Johnson
Tides/Coastal Flooding...Iovino
Climate...Hazardous weather outlook, Mar 14, 4:07 AM EDT, 1 hour 50 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 407 AM EDT Tue Mar 14 2017 NJZ001-007>010-015-PAZ054-055-060>062-101>106-150815- Sussex-Warren-Morris-Hunterdon-Somerset-Mercer-Carbon-Monroe-Berks- Lehigh-Northampton-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 407 AM EDT Tue Mar 14 2017 ...BLIZZARD WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Blizzard Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Blowing and drifting snow is expected to continue Tuesday night through Thursday with the more widespread blowing and drifting occuring during the daylight hours and especially on the ridges and farmland exposures to the roads. There also can be additional small accumulations from snow showers Tuesday night or Wednesday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MDZ012-015-019-020-150815- Kent MD-Queen Annes-Talbot-Caroline- 407 AM EDT Tue Mar 14 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MDZ008-NJZ017>019-PAZ070-071-150815- Cecil-Gloucester-Camden-Northwestern Burlington-Delaware- Philadelphia- 407 AM EDT Tue Mar 14 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Maryland, southern New Jersey and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ001-NJZ016-150815- New Castle-Salem- 407 AM EDT Tue Mar 14 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northern Delaware and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ012>014-150815- Middlesex-Western Monmouth-Eastern Monmouth- 407 AM EDT Tue Mar 14 2017 ...BLIZZARD WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central New Jersey and northern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Blizzard Warning. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ020-026-150815- Ocean-Coastal Ocean- 407 AM EDT Tue Mar 14 2017 ...WINTER STORM WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Storm Warning. High Wind Warning. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ022-027-150815- Atlantic-Southeastern Burlington- 407 AM EDT Tue Mar 14 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. High Wind Warning. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ023>025-150815- Cape May-Atlantic Coastal Cape May-Coastal Atlantic- 407 AM EDT Tue Mar 14 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. NJZ021-150815- Cumberland- 407 AM EDT Tue Mar 14 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ003-004-150815- Inland Sussex-Delaware Beaches- 407 AM EDT Tue Mar 14 2017 ...HIGH WIND WARNING IN EFFECT UNTIL 11 AM EDT THIS MORNING... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southern Delaware. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. DEZ002-150815- Kent- 407 AM EDT Tue Mar 14 2017 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...COASTAL FLOOD WARNING IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central Delaware. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Winter Weather Advisory. Coastal Flood Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ431-450>455-150815- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 407 AM EDT Tue Mar 14 2017 ...STORM WARNING IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. ANZ430-150815- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 407 AM EDT Tue Mar 14 2017 ...GALE WARNING IN EFFECT UNTIL 6 AM EDT WEDNESDAY... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Mar 14, 5:12 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
512 AM EDT TUE MAR 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FREEZING RAIN NEW CASTLE COUNTY AIRPO 39.68N 75.61W
03/14/2017 E0.10 INCH NEW CASTLE DE ASOS
&&
EVENT NUMBER PHI1700465
WDLocal storm report, Mar 14, 5:14 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
514 AM EDT TUE MAR 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FREEZING RAIN PHILADELPHIA INTL AIRPO 39.89N 75.25W
03/14/2017 E0.04 INCH PHILADELPHIA PA ASOS
RADIAL
&&
EVENT NUMBER PHI1700466
WDLocal storm report, Mar 14, 5:15 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
515 AM EDT TUE MAR 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM FREEZING RAIN NEW CASTLE COUNTY AIRPO 39.68N 75.61W
03/14/2017 E0.10 INCH NEW CASTLE DE ASOS
RADIAL
&&
CORRECTED REMARKS
EVENT NUMBER PHI1700465
WDLocal storm report, Mar 14, 5:16 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
516 AM EDT TUE MAR 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM SNOW READING 40.33N 75.93W
03/13/2017 M2.0 INCH BERKS PA SOCIAL MEDIA
1145 PM SNOW MOHNTON 40.29N 75.99W
03/13/2017 M1.0 INCH BERKS PA SOCIAL MEDIA
0500 AM FREEZING RAIN NEW CASTLE COUNTY AIRPO 39.68N 75.61W
03/14/2017 E0.10 INCH NEW CASTLE DE ASOS
RADIAL
0500 AM FREEZING RAIN PHILADELPHIA INTL AIRPO 39.89N 75.25W
03/14/2017 E0.04 INCH PHILADELPHIA PA ASOS
RADIAL
&&
EVENT NUMBER PHI1700463 PHI1700464 PHI1700465 PHI1700466
WDLocal storm report, Mar 14, 5:40 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
540 AM EDT TUE MAR 14 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 AM SNOW PHILADELPHIA FIRE 73 40.07N 75.16W
03/14/2017 M2.5 INCH PHILADELPHIA PA FIRE DEPT/RESCUE
0415 AM SNOW FLORENCE 40.12N 74.81W
03/14/2017 M4.0 INCH BURLINGTON NJ TRAINED SPOTTER
0430 AM SNOW 1 W AMBLER 40.15N 75.24W
03/14/2017 M3.0 INCH MONTGOMERY PA TRAINED SPOTTER
0430 AM SNOW WYNNEWOOD 40.00N 75.27W
03/14/2017 M4.0 INCH MONTGOMERY PA TRAINED SPOTTER
0430 AM SNOW MOUNT HOLLY WFO 40.01N 74.82W
03/14/2017 M2.6 INCH BURLINGTON NJ NWS OFFICE
0435 AM SNOW OREFIELD 40.63N 75.58W
03/14/2017 M9.0 INCH LEHIGH PA PUBLIC
0443 AM SNOW WANTAGE 41.24N 74.55W
03/14/2017 M5.8 INCH SUSSEX NJ TRAINED SPOTTER
0445 AM SNOW OUTCALT 40.38N 74.40W
03/14/2017 M3.2 INCH MIDDLESEX NJ PUBLIC
SNOW AND SLEET CHANGED OVER TO FREEZING RAIN JUST
BEFORE 5 AM
0445 AM FREEZING RAIN OUTCALT 40.38N 74.40W
03/14/2017 E0.00 INCH MIDDLESEX NJ PUBLIC
SNOW AND SLEET CHANGED OVER TO FREEZING RAIN JUST
BEFORE 5 AM
0445 AM SNOW WEST LAWN 40.33N 75.99W
03/14/2017 M7.0 INCH BERKS PA EMERGENCY MNGR
0445 AM SNOW BIRDSBORO 40.26N 75.81W
03/14/2017 M4.5 INCH BERKS PA PUBLIC
0455 AM SNOW EWING 40.27N 74.80W
03/14/2017 M2.5 INCH MERCER NJ TRAINED SPOTTER
SNOW CHANGING TO SLEET
0456 AM SNOW TREVOSE 40.14N 74.98W
03/14/2017 M2.8 INCH BUCKS PA TRAINED SPOTTER
0500 AM SNOW WANTAGE 41.24N 74.55W
03/14/2017 M5.9 INCH SUSSEX NJ TRAINED SPOTTER
0500 AM SNOW ZUCKSVILLE 40.72N 75.24W
03/14/2017 M5.3 INCH NORTHAMPTON PA PUBLIC
0507 AM SNOW MANALAPAN 40.26N 74.40W
03/14/2017 E2.5 INCH MONMOUTH NJ SOCIAL MEDIA
&&
EVENT NUMBER PHI1700467
EVENT NUMBER PHI1700468
EVENT NUMBER PHI1700469
EVENT NUMBER PHI1700470
EVENT NUMBER PHI1700471
EVENT NUMBER PHI1700472
EVENT NUMBER PHI1700473
EVENT NUMBER PHI1700474
EVENT NUMBER PHI1700475
EVENT NUMBER PHI1700476
EVENT NUMBER PHI1700477
EVENT NUMBER PHI1700478
EVENT NUMBER PHI1700479
EVENT NUMBER PHI1700480
EVENT NUMBER PHI1700481
EVENT NUMBER PHI1700482
JRKThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 14, 9:02 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 7 more | 3 hr |
Nearby
Areal Flood Advisories in New Jersey, 2017Areal Flood Advisories in Maryland, 2017Areal Flood Advisories in Delaware, 2017Every areal flood advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.